# SDR MWEA030069

- Difficulty date: February 17, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 44,764 hours, 43,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice Plate
- Part number: 59101638785
- Condition: Damaged
- Location: Sta 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW AFT PRESSURE BULKHEAD TEE AT STATION 1338 LONGERON 6 RIGHT AND 18 RIGHT REQUIRES NEW SPLICE PLATE AT FACTORY SPLICE LOCATION.  --  FABRICATED AND INSATLLED LOWER AND UPPER NEW SPLICE PLATE.
